# SDR P5CA0401186

- Difficulty date: September 6, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 9,379 hours, 1,647 cycles
- Engine: Ge CF680C2*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

EICAS WARNING CONFIG FLAPS & CONFIG STAB.  RESET NR 3 GCU PER MM 24-20-00, ALL SYSTEMS CHECKED NORMAL, GROUND TEST PASSED.
